The automorphisms of bi-Cayley graphs

Established


84
Citations
39
Refs
2015
Year
Search Works
Work Details
  • DOI 10.1016/j.jctb.2015.10.004
  • OpenAlex ID W2131187488
  • Type Article
  • Language EN
  • Published 10 Nov 2015
  • Volume 116
  • Pages 504–532
  • Source Journal of Combinatorial Theory Series B
  • Publisher Elsevier BV
  • FWCI 10.80
  • Countries 1
  • Institutions 1
  • Added 10 Oct 2025
  • Updated 16 Oct 2026
MENU
0

The automorphisms of bi-Cayley graphs

Article 2015 EN Bronze

84

Citations

39

References

2

Authors

10.80

FWCI

Citations by Year
Last 11 years
Topics
Keywords
Authors & Affiliations
2 authors
#AuthorInstitutionsORCID
1 Jin‐Xin Zhou Corresponding Beijing Jiaotong University (CN)
2 Yan‐Quan Feng Corresponding Beijing Jiaotong University (CN)

Data: OpenAlex